# SDR UIEA01069

- Difficulty date: June 26, 2001
- Submitted: July 12, 2001
- Operation: Air carrier
- Aircraft: N516MC
- Make and model: Boeing 747243B
- Aircraft serial: 22507
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Frame
- Part number: 65B0170446
- Condition: Cracked
- Location: Bs 220
- Part time: 77,446 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING INSPECTION, FOUND FRAME WEB STATION 220 CRACKED AT STRINGER 14R, 1.2 INCH COMMON TO THE TRIANGULAR CUTOUT.  STOP DRILLED CRACK.  PERFORMED OPEN HOLE HFEC INSPECTION TO ENSURE CRACK CONTAINMENT IN STOP HOLE.  FABRICATED DOUBLER AND INSTALLED PER STANDARD PRACTICES.  REINSPECT AREA PER SB 747-53A2265 AT 3000 CYCLES INTERVALS.  (M)
